mental-health-icon
PANIC ATTACK
I SUFFERED A PANIC ATTACK YESTERDAY AFTER EATING VERTIN 16 MG WITHOUT EATING ANY MEAL BEFORE TAKING THE TABLET
1924 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi there, The panic attack that you experienced might be completely unrelated to the Vertin, and could be a symptom of your ongoing anxiety. The dizziness, which is many times a symptoms of anxiety, could be misdiagnosed as Vertigo, for which the Vertin is prescribed.
Next Steps
I recommend you to see a psychiatrist in person, if you have ongoing anxiety.
Answered
Flag this Answer
Flag this answer
3/4 people found this helpful
Was this answer helpful?

This question featured in :

Panic attacks and anxiety Symptoms of panic attack
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.